04-09-2005, 05:46 PM #1
gyno getting worse on letro!!!!!!
Now I'm f..king pissed. I ve been on letro about three weeks now and my gyno is getting worse by the day. Im taking 2.5mgs a day. When will this **** kick in? I have gyno from my previous cycles. The mass that i have now is getting lumpier and the sensitivity is getting out of control. Im on deca and test 500 and 500 a week. My letro is from intensiveresearch. What do you guys think I started taking nolva today. But i am possitive that its not going to work becauase it never did **** for me in the past even at 80mgs a day. Opinions please... Thanks...
04-09-2005, 09:30 PM #2
04-09-2005, 09:32 PM #3
Also order some Letro from someone else, maybe you didnt receive Letro in the first place
04-09-2005, 11:54 PM #4Anabolic Member
Originally Posted by Nico
- Join Date
- Sep 2003
04-10-2005, 05:14 PM #5
My past cycles have consisted of test winny cycles or test and fina. I havent cycled in over a year. So i believe my estrogen levels were back to normal before I just started. Will these nasty sides eventually subside with the letro? Maybe another week or so? In the past I've used arimidex to keep my lump from growing anymore and it worked very well. And it worked the moment I started taking it, unlike this f..ing letro.
As for my gyno being prolactin gyno. i doubt it. There is no liquid coming out of my nips when I squeeze them. So what you guys think? I'me going to order some liquidex, that always worked for me. Will the letro eventually kick in? Thanks bros...
Last edited by Nico; 04-11-2005 at 09:11 PM.
04-11-2005, 09:14 PM #6
04-11-2005, 10:34 PM #7
the mix of the two should help.. i had the same problem with nolva.. it took forever for it to start making a real difference but it eventually will..
when i use both i have no issues and yes it did correct my old gyno from dbol years ago.. amazingly enough.. you need to switch brands with the quickness.. it should kick in within a few days..
may want to drop the deca if it gets too bad..
04-11-2005, 10:46 PM #8
Go all out take your letro like you have been and take 40mgs nolva morning then 40mgs nolva at night spliting it up should help out a lot.
Also if you want to spend the mone which I think you should get some bromo or even better cabergoline
If you want to go the cheap route then go with vitamin b6 at 300mgs ed to try and halt prolactin.
08-28-2005, 04:13 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)